Követés
Johannes Milz
Johannes Milz
Assistant Professor, Georgia Institute of Technology
E-mail megerősítve itt: isye.gatech.edu - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
An approximation scheme for distributionally robust nonlinear optimization
J Milz, M Ulbrich
SIAM Journal on Optimization 30 (3), 1996-2025, 2020
92020
Sample average approximations of strongly convex stochastic programs in Hilbert spaces
J Milz
Optimization Letters 17 (2), 471-492, 2023
72023
Consistency of Monte Carlo estimators for risk-neutral PDE-constrained optimization
J Milz
Applied Mathematics & Optimization 87 (3), 57, 2023
52023
An approximation scheme for distributionally robust PDE-constrained optimization
J Milz, M Ulbrich
SIAM Journal on Control and Optimization 60 (3), 1410-1435, 2022
52022
Reliable error estimates for optimal control of linear elliptic PDEs with random inputs
J Milz
SIAM/ASA Journal on Uncertainty Quantification 11 (4), 1139-1163, 2023
42023
Topics in PDE-Constrained Optimization under Uncertainty and Uncertainty Quantification
J Milz
Technische Universität München, 2021
22021
Sample Size Estimates for Risk-Neutral Semilinear PDE-Constrained Optimization
J Milz, M Ulbrich
SIAM Journal on Optimization 34 (1), 844-869, 2024
12024
Asymptotic Consistency for Nonconvex Risk-Averse Stochastic Optimization with Infinite-Dimensional Decision Spaces
J Milz, TM Surowiec
Mathematics of Operations Research, 2023
12023
Criticality measure-based error estimates for infinite dimensional optimization
D Li, J Milz
arXiv preprint arXiv:2402.15948, 2024
2024
Consistency of sample-based stationary points for infinite-dimensional stochastic optimization
J Milz
arXiv preprint arXiv:2306.17032, 2023
2023
Asymptotic Properties of Least-Squares Estimators in Linear Models
J Milz
2015
Hinweise zur Recherche, Verwaltung und Zitierung von Literatur
M Ulbrich, F Lindemann, J Milz
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–12